# SDR 95ZZZX2910

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Crossfeed
- Condition: Malfunction
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PBI\IAD - FLT 466 - CREW EXPERIENCED AN 800 POUND FUEL IMBALANCE FROM RIGHT WING TO LEFT.  AIRCRAFT LANDED IN IAD WITHOUT INCIDENT.  IAD MAINTENANCE FILLED AIRCRAFT FULL OF FUEL AND RAN ALL PUMPS.  NEXT, TAXIED AIRCRAFT USING BRAKES AND THROTTLE ABRUPTLY, NO LOSS OF FUEL.  COULD NOT DUPLICATE.
